# SDR DLL10952428

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Damaged
- Location: Fs 963
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE ON 963 FORMER FLANGE BETWEEN STRINGERS 19 AND 20, ABOVE ELECT LOAD CENTER DOOR.  ROUTED OUT DAMAGE AND INSTALLED REPAIRS PER SRM 53-12-00 FIG 815.
